The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 29.

Flynn, E. V. and Wunderle, J. (2009) Cycles of Covers. Monatsh. Math., 157 . pp. 217-232. ISSN 0026-9255

Flynn, E. V. (2009) Homogeneous Spaces and Degree 4 del Pezzo Surfaces. Manuscripta Mathematica, 129 . pp. 369-380. ISSN 0025-2611

Arnth-Jensen, A. and Flynn, E. V. (2009) Nontrivial Sha in the Jacobian of an Infinite Family of Curves of Genus 2. Journal de Théorie des Nombres de Bordeaux, 21 . pp. 1-13. ISSN 1246-7405

Flynn, E. V. and Grattoni, C. (2008) Descent Via Isogeny on Elliptic Curves with Large Rational Torsion Subgroups. Journal of Symbolic Computation, 43 . pp. 293-303. ISSN 0747-7171

Bright, M.J. and Bruin, N. and Flynn, E. V. and Logan, A. (2007) The Brauer-Manin Obstruction and Sha[2]. LMS Journal of Computation and Mathematics, 10 . pp. 354-377. ISSN 1461-1570

Bruin, N. and Flynn, E. V. (2006) Exhibiting Sha[2] on hyperelliptic jacobians. Journal of Number Theory, 118 . pp. 266-291. ISSN 0022-314X

Bruin, N. and Flynn, E. V. and González, J. and Rotger, V. (2006) On finiteness conjectures for modular quaternion algebras. Mathematical Proceedings of the Cambridge Philosophical Society, 141 . pp. 383-408. ISSN 0305-0041

Bruin, N. and Flynn, E. V. (2005) Towers of 2-covers of hyperelliptic curves. Transactions of the American Mathematical Society, 357 . pp. 4329-4347. ISSN 0002-9947

Flynn, E. V. (2004) The Hasse principle and the Brauer-Manin obstruction for curves. Manuscripta Mathematica, 115 . pp. 437-466. ISSN 0025-2611

Bruin, N. and Flynn, E. V. (2004) Rational divisors in rational divisor classes. In: Algorithmic Number Theory. Lecture Notes in Computer Science, 3076 . Springer, Berlin, Germany, pp. 132-139. ISBN 3-540-22156-5

Flynn, E. V. and Redmond, J. (2003) Application of covering techniques to families of curves. Journal of Number Theory, 101 . pp. 376-397. ISSN 0022-314X

Bruin, N. and Flynn, E. V. (2003) N-covers of hyperelliptic curves. Mathematical Proceedings of the Cambridge Philosophical Society (134). pp. 397-405. ISSN 0305-0041

Flynn, E. V. and Wetherell, J. L. (2001) Covering collections and a challenge problem of Serre. Acta Arithmetica, XCVIII (2). pp. 197-205. ISSN 0065-1036

Flynn, E. V. and Leprévost, F. and Schaefer, E. F. and Stein, W. A. and Stoll, M. and Wetherell, J. L. (2001) Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular jacobians of genus 2 curves. Mathematics of Computation, 70 . pp. 1675-1697. ISSN 0025-5718

Flynn, E. V. (2001) On Q-derived polynomials. Proceedings of the Edinburgh Mathematical Society, 44 . pp. 103-110. ISSN 0013-0915

Flynn, E. V. (2000) Coverings of curves of genus 2. In: Algorithmic Number Theory. Lecture Notes in Computer Science, 1838 . Springer, Berlin, Germany, pp. 65-84. ISBN 3-540-67695-3

Flynn, E. V. and Wetherell, J. L. (1999) Finding rational points on bielliptic genus 2 curves. Manuscripta Mathematica, 100 . pp. 519-533. ISSN 0025-2611

Flynn, E. V. and Smart, N. P. (1997) Canonical heights on the jacobians of curves of genus 2 and the infinite descent. Acta Arithmetica, LXXIX (4). pp. 333-352. ISSN 0065-1036

Flynn, E. V. and Poonen, B. and Schaefer, E. F. (1997) Cycles of quadratic polynomials and rational points on a genus 2 curve. Duke Mathematical Journal, 90 . pp. 435-463. ISSN 0012-7094

Flynn, E. V. (1997) A flexible method for applying Chabauty's Theorem. Compositio Mathematica, 105 . pp. 79-94. ISSN 0010-437X

Flynn, E. V. (1996) The arithmetic of hyperelliptic curves. In: Algorithms in Algebraic Geometry. Progress in Mathematics, 143 . Birkhäuser, Boston, USA, pp. 165-175. ISBN 0-8176-5274-4

Flynn, E. V. (1995) An explicit theory of heights. Transactions of the American Mathematical Society, 347 (8). pp. 3003-3015. ISSN 0002-9947

Flynn, E. V. (1995) On a theorem of Coleman. Manuscripta Mathematica, 88 . pp. 447-456. ISSN 0025-2611

Flynn, E. V. (1995) Solving Diophantine problems on curves via descent on the jacobian. In: Number Theoretic and Algebraic Methods in Computer Science. World Scientific Publishing, River Edge, USA, pp. 65-68. ISBN 9-8102-2334-X

Flynn, E. V. (1994) Descent via isogeny in dimension 2. Acta Arithmetica, LXVI (1). pp. 23-43. ISSN 0065-1036

Flynn, E. V. (1993) The group law on the jacobian of a curve of genus 2. Journal für die reine und angewandte Mathematik, 439 . pp. 45-69. ISSN 0075-4102

Flynn, E. V. (1991) Sequences of rational torsions on abelian varieties. Inventiones Mathematicae, 106 . pp. 433-442. ISSN 0020-9910

Flynn, E. V. (1990) The jacobian and formal group of a curve of genus 2 over an arbitrary ground field. Mathematical Proceedings of the Cambridge Philosophical Society, 107 . pp. 425-441. ISSN 0305-0041

Flynn, E. V. (1990) Large rational torsion on abelian varieties. Journal of Number Theory, 36 (3). pp. 257-265. ISSN 0022-314X

This list was generated on Wed Sep 3 05:18:16 2014 BST.